MathSciNet Relay Station
MathSciNet bibliographic data
MR2390281 (2009c:42093) 42C99 (42C40 46E15 94A12)
Sun, Qiyu Frames in spaces with finite rate of innovation. Adv. Comput. Math. 28 (2008), no. 4, 301–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement